# SDR HALA2019040500173

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,723 hours, 4,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 54-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 54 AND 58 AT -Y1959 IS CORRODED AT LOCATIONS: FR57+12". // CORROSION REMOVED AS PER SRM 51-74-00 REV 98.01. CORROSION LOCATED AT FR57+12? DAMAGE LOCATED IN THE INNER VERTICAL AREA OF THE SEAT TRACK CROWN, DUE TO RESTRICTED ACCESS UNABLE TO FULLY REMOVE CORROSION OR MEASURE THE DAMAGE DEPTH. ASSESSED AS UNSERVICEABLE AS PER SRM 53-00-15 REV 98.01. RII CARRIED OUT AS PER HAL GMM VOL 1 CHAP 5. CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK ASSEMBLY REPLACED AS PER SRM 51
-72-11 REV 98.01 AND AIRBUS DRAWING F53476200 ISSUE S. JOB COMPLETE.
